Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 185, NWS Birmingham, AL

April 21, 2011Cleburne County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 21, 2011, 12:40 AM CDT for Cleburne County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2011, 12:40 AM CDT (05:40 UTC)
Expired
Apr 21, 2011, 1:08 AM CDT
In force
28 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Cleburne County, AL

The radar

The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 7:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WUUS54 KBMX 210540
SVRBMX
ALC029-210615-
/O.NEW.KBMX.SV.W.0185.110421T0540Z-110421T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 AM CDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 115 AM CDT

* AT 1236 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
  MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF HEFLIN...AND
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEFLIN...EDWARDSVILLE...ABERNATHY...FRUITHURST...MUSCADINE AND I 20
  WELCOME CENTER.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 199 THROUGH 210...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3356 8532 3350 8557 3350 8566 3362 8572
      3362 8569 3363 8569 3363 8565 3365 8564
      3368 8564 3378 8536 3360 8532
TIME...MOT...LOC 0540Z 249DEG 41KT 3359 8559

$$

27
2 follow-up statements
039 
WWUS54 KBMX 210557
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 AM CDT THU APR 21 2011

ALC029-210615-
/O.CON.KBMX.SV.W.0185.000000T0000Z-110421T0615Z/
CLEBURNE AL-
1257 AM CDT THU APR 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CLEBURNE COUNTY UNTIL 115 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR ABERNATHY...OR 9 MILES EAST
OF HEFLIN...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MUSCADINE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 205 THROUGH 210...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3356 8532 3351 8553 3369 8559 3378 8536
      3360 8532
TIME...MOT...LOC 0557Z 249DEG 41KT 3366 8537

$$

27
622 
WWUS54 KBMX 210608
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 AM CDT THU APR 21 2011

ALC029-210618-
/O.CAN.KBMX.SV.W.0185.000000T0000Z-110421T0615Z/
CLEBURNE AL-
108 AM CDT THU APR 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLEBURNE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3356 8532 3351 8553 3369 8559 3378 8536
      3360 8532
TIME...MOT...LOC 0608Z 249DEG 41KT 3370 8523

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 8:30 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Apr 20, 8:30 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT WED APR 20 2011

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

SURFACE ANALYSIS HAS EFFECTIVE FRONT LOCATED FROM NEAR TUSCALOOSA TO
NEAR AUBURN THIS EVENING. NEAR SURFACE AIRMASS BEHIND THIS FRONT IS
STILL RATHER STABLE DUE TO THE RAIN-COOLED AIR FROM THE
THUNDERSTORMS EARLIER IN THE DAY. EVEN A BUBBLE HIGH STILL EXIST
NORTH OF BIRMINGHAM FROM THIS PREVIOUS ACTIVITY. BACK WEST...A WEAK
SURFACE LOW APPEARS SOUTHWEST OF GTR THIS EVENING...A WEAK SURFACE
REFLECTION OF AN ATMOSPHERIC SPIN EVIDENT ACROSS NORTHERN
MISSISSIPPI. SUPERCELL STRUCTURES HAVE BEEN NOTED ON SEVERAL STORMS
IN CENTRAL AND EAST CENTRAL MISSISSIPPI WITH VERY LARGE HAIL BEING
REPORTED AND SOME WIND DAMAGE. THE THUNDERSTORMS BEHIND THE
SUPERCELLS ARE BECOMING MORE LINEARLY ORIENTED AND WITH EFFECTIVE
BULK SHEAR VALUES 45+...EXPECT THESE STORMS TO CONTINUE
ORGANIZING.

SO WHAT TO EXPECT...THE OVERALL TORNADO THREAT APPEARS LIMITED AS
LOW LEVEL SHEAR IS MARGINAL. BUT STORMS THAT FORM SOUTH OF THE
BOUNDARY AND MOVE NEAR IT WILL HAVE SOME TORNADO POTENTIAL...MAINLY
FOR AREAS FROM TUSCALOOSA TO ALICEVILE NORTHWARD. IT APPEARS THAT A
MORE WIND AND HAIL THREAT IS DEVELOPING WITH THE ORGANIZING
LINE...AS VERY UNSTABLE AIR IS FEEDING INTO THE AREA FROM THE SOUTH.
EVEN IF ELEVATED...ELEVATED SOUNDINGS ARE ALSO UNSTABLE.
ADDITIONALLY...FLASH FLOODING WILL BECOME A GREATER THREAT HERE
SHORTLY AS THESE STORMS MOVE IN.  GREATEST THREAT AREA THE NEXT FEW
HOURS THE NORTHWEST QUADRANT. WILL MONITOR INSTABILITY AS THE WATCH
MAY HAVE TO BE EXTENDED EASTWARD A FEW COUNTIES SHORTLY.

75/LINHARES

&&

.PREV DISCUSSION...
/ISSUED AT 309 PM CDT WED APR 20 2011/.

COLD FRONT IS NOT EXPECTED TO SLIDE MUCH FARTHER SOUTH THAT WHERE
IT IS CURRENTLY LOCATED ALONG THE NORTHERN PORTIONS OF CENTRAL
ALABAMA. CONDITIONS SOUTH OF INTERSTATE 20 STILL REMAIN
FAVORABLE FOR SEVERE THUNDERSTORMS BUT THE EXTENSIVE CLOUD COVER
HAS KEPT MOST STORMS IN CHECK AS IT IS HELPING THE CAP HOLD IN
PLACE.

AS WE HEAD INTO THE OVERNIGHT HOURS...THE THREAT THEN SHIFTS TO
MORE OF A HEAVY RAIN EVENT. COMPUTER MODELS INDICATE THAT WE
COULD SEE SEVERAL UPPER LEVEL SHORT WAVES BETWEEN NOW AND TOMORROW
MORNING RIDING ALONG THE FRONTAL BOUNDARY. EACH WAVE COULD
ENHANCE CONVECTION WITH THE END RESULT BEING TRAINING
THUNDERSTORMS OR STORMS THAT KEEP MOVING ACROSS THE SAME LOCATION.
CURRENTLY THINKING THAT AMOUNTS WILL RANGE BETWEEN 1 AND 3
INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. CURRENT THINKING IS
THAT BEST AREA FOR THE HEAVY RAIN WILL BE ALONG AND NORTH OF
INTERSTATE 20 AND WEST OF INTERSTATE 65.

FRONT IS EXPECTED TO PUSH BACK TO THE NORTH EARLY FRIDAY ENDING
THE HEAVY RAIN THREAT. DRY AND WARMER CONDITIONS ARE ON TAP JUST
IN TIME FOR THE WEEKEND.

HIGH PRESSURE CENTERED OVER THE ATLANTIC WILL PREVAIL FOR MUCH OF
NEXT WEEK...WHICH IS A PATTERN TYPICAL IN THE SUMMER. THIS WILL KEEP
TEMPERATURES ACROSS THE ENTIRE FORECAST AREA ABOVE NORMAL WHICH
WILL HELP TRIGGER ISOLATED AFTERNOON THUNDERSTORMS FOR MOST OF
NEXT WEEK.

10/ARM

&&

.AVIATION...18Z TAF DISCUSSION.

VERY COMPLEX AVIATION FORECAST UPCOMING AS MULTIPLE SHORTWAVES
ALOFT AND SURFACE BOUNDARIES INTERACT TODAY AND TONIGHT ACROSS
CENTRAL ALABAMA. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS
STALLED NEAR THE I-20 TAF LOCATIONS BUT OUTFLOW HAS PUSHED
SOUTHWARD AND NEW THUNDERSTORM INITIATION HAS BEGUN BETWEEN MGM
AND TOI. BOTTOM LINE...THE NEXT 6 HOURS WILL BE DOMINATED BY THE
PRESENCE OF ONGOING CONVECTION. VC SHOWERS AND THUNDERSTORMS
SHOULD BE EXPECTED AT ANY TIME WITH PREDOMINANT SOUTHERLY WINDS
AND VARIABILITY IN ANY THUNDERSTORMS.

NONE OF THE 12Z MODELS HAVE A GOOD HANDLE ON THE CURRENT
WEATHER...BUT THE ATMOSPHERE SHOULD BECOME A LITTLE MORE STABLE
OVERNIGHT WITH MORE SCATTERED COVERAGE. SOUTHERLY WINDS ARE
EXPECTED TO CONTINUE IN THE LOWER TO MID LEVELS AND IFR CEILINGS
ARE EXPECTED OVERNIGHT AND BEGIN A SLOW LIFT LATE TOMORROW
MORNING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER
DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR
ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     57  79  58  83  57 /  70  60  50  20  10
ANNISTON    62  83  61  84  58 /  70  60  50  20  10
BIRMINGHAM  63  80  64  86  63 /  70  60  40  10  10
TUSCALOOSA  62  83  61  87  62 /  70  30  20  10  10
CALERA      64  81  62  85  60 /  70  40  30  10  10
AUBURN      64  85  63  84  61 /  50  40  40  10  10
MONTGOMERY  65  85  62  87  59 /  50  30  20  10  10
TROY        64  86  61  85  58 /  40  20  20  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
COUNTIES: BIBB...BLOUNT...CALHOUN...CHEROKEE...CHILTON...CLAY...
CLEBURNE...COOSA...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...MARION...PERRY...PICKENS...RANDOLPH...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TUSCALOOSA...WALKER...
WINSTON.

&&
Hazardous weather outlook, Apr 20, 8:11 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT WED APR 20 2011

ALZ011>015-017>050-211130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
811 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS PRODUCING HAIL AND GUSTY WINDS WILL
BE POSSIBLE NEAR AND WEST OF A LINE FROM ONEONTA TO TALLADEGA TO
ALEXANDER CITY. THE OVERALL TORNADO THREAT IS LOW. ADDITIONAL SHOWERS
AND THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS THE NORTHERN TWO
THIRDS OF THE AREA...SO SOME FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THROUGH THURSDAY AFTERNOON.  THE MAIN SEVERE WEATHER THREAT WILL BE
DAMAGING WINDS...WITH A LESSER THREAT OF LARGE HAIL. OVERALL TORNADO
THREAT SHOULD REMAIN LOW THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FOR TUESDAY...
AHEAD OF A SURFACE FRONT. CONFIDENCE REMAINS LOW AT THIS TIME DUE TO
TIMING INCONSISTENCIES ONLY...AND NOT DUE TO ANY LACK OF OVERALL
FORCING AND INSTABILITY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THROUGH TONIGHT DUE TO THE POSSIBILITY OF SEVERE STORMS.

75

In the hours before

Local storm report, Apr 21, 12:27 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 AM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND DMG     BLACK POND              34.07N 87.37W
04/20/2011                   WINSTON            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN AND AROUND BLACK POND.

&&

JT
Local storm report, Apr 21, 12:28 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 AM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND DMG     ARLEY                   34.08N 87.21W
04/20/2011                   WINSTON            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN AND AROUND ARLEY.

&&

JT
Local storm report, Apr 21, 12:29 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1229 AM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     DOUBLE SPRINGS          34.15N 87.40W
04/20/2011                   WINSTON            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN AND AROUND DOUBLE SPRINGS.

&&

JT
Local storm report, Apr 21, 12:33 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1233 AM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     5 NNW TALLADEGA         33.50N 86.14W
04/21/2011                   TALLADEGA          AL   EMERGENCY MNGR

            TREE DONW IN FRONT OF STEMLEY SCHOOL BLOCKING ROAD.

&&

JT
Local storm report, Apr 21, 12:34 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1234 AM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     TALLADEGA               33.43N 86.10W
04/21/2011                   TALLADEGA          AL   EMERGENCY MNGR

            TREE DOWN ON THE ADMINISTRATION BUILDING AT THE CITY
            COURT APT ON BROADWAY ROAD.

&&

JT
Local storm report, Apr 21, 12:37 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 AM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND DMG     2 SSE BIRMINGHAM        33.50N 86.78W
04/20/2011                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN ON MIZAUMA AVE AT 27TH PL S ALLEY, CLAIRMONT
            AVE AT 44TH PL S, AND COTTON AVE.

&&

JT

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:10 PM CDTSpecial Weather StatementBMXMarion50 min
Apr 20, 8:06 PM CDTSevere Thunderstorm WarningBMXLamar39 min
Apr 20, 8:44 PM CDTSevere Thunderstorm WarningBMXLamar, Marion46 min
Apr 20, 8:54 PM CDTFlash Flood WarningBMXLamar3 hr
Apr 20, 9:08 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens, Winston52 min
Apr 20, 9:36 PM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Pickens, Winston3 hr
Apr 20, 9:54 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more66 min
Apr 20, 10:12 PM CDTFlash Flood WarningBMXFayette, Pickens, Tuscaloosa, Walker, Winston3 hr
Apr 20, 10:13 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter, Tuscaloosa47 min
Apr 20, 10:36 PM CDTSevere Thunderstorm WarningBMXBibb, Blount, Jefferson, Tuscaloosa, Walker54 min
Apr 20, 10:40 PM CDTAreal Flood AdvisoryBMXBlount, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more3 hr
Apr 20, 11:26 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Talladega49 min
Apr 20, 11:52 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair, Talladega3 hr
Apr 20, 11:58 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah62 min
Apr 21, 12:12 AM CDTSpecial Weather StatementBMXChambers, Clay, Coosa, Randolph63 min
Apr 21, 12:30 AM CDTFlash Flood WarningBMXLamar, Marion, Pickens3 hr
Apr 21, 12:50 AM CDTSpecial Weather StatementBMXPickens40 min
Apr 21, 3:03 AM CDTSpecial Weather StatementBMXGreene, Sumter42 min
Apr 21, 7:36 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter65 hr
Apr 21, 8:08 AM CDTAreal Flood WarningBMXLamar36 hr
Apr 21, 9:23 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo5 days
Apr 21, 2:09 PM CDTSevere Thunderstorm WarningBMXSumter36 min
Apr 21, 2:43 PM CDTSpecial Weather StatementBMXGreene, Sumter32 min
Apr 21, 3:24 PM CDTSpecial Weather StatementBMXGreene51 min
Apr 21, 6:13 PM CDTSpecial Weather StatementBMXChilton47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.